×

Found 1,547 Documents (Results 1–100)

100
MathJax

Values of Dirichlet-Goss series with periodic coefficients. (English) Zbl 1481.11075

Davis, James A. (ed.), Finite fields and their applications. Proceedings of the 14th international conference on finite fields and their applications (Fq14), Vancouver, Canada, June 3–7, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 11-24 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On irrationality measure of some values of \(\arctan \frac{1}{n} \). (English. Russian original) Zbl 1476.11102

Russ. Math. 64, No. 12, 29-37 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 12, 32-40 (2020).
MSC:  11J82
PDF BibTeX XML Cite
Full Text: DOI

Geometric set theory. (English) Zbl 07269808

Mathematical Surveys and Monographs 248. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5462-3/pbk; 978-1-4704-6018-1/ebook). ix, 330 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification